# SDR CALA2023031300719

- Difficulty date: March 13, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N37470
- Make and model: Boeing 737-900ER
- Aircraft serial: 37099
- Aircraft time: 32,479 hours, 11,602 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: 1788932
- Condition: Worn
- Location: Rh Nlg Tire
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH NOSE TIRE WORN TO LIMIT REQUIRES REPLACING. R/R RH NLG  TIRE IAW AMM 32-45-21 PARTS USED:  1788932,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1788932  SN OFF 2069 WHEEL, ASSY, NL  OFF 29-3245-9-0002 2069 ON 29-3245-9-0002 0294
